# SDR HEEA2012041183542

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- Aircraft time: 20,156 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 206032309157
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEB WAS FOUND TO BE CORRODED.
